# SDR AALA202401232097

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 35,303 hours, 14,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOD CEILING LIGHT AT CLASS DIVIDER RIGHT SIDE INOPERATIVE.  CONNECTED CANNON PLUGS FOR EMERGENCY FLOOD CEILING LIGHT AT CLASS DIVIDER RIGHT SIDE. PER SWPM 20-64-12. OPERATIONAL CHECKS GOOD.
